My otherwise healthy, young(50) husband experienced a TIA last Feb. He had been diagnosed with a pulmonary embolism 3 years earlier due to DVT in legs (origin unknown, he had none of the traditional risk factors, although he has had a history of knee problems from a soccer injury). No abnormal blood factors, slight sleep apnea (but not using a machine).
He is now taking aspirin , Lipitor, and Protonix(GERD). He is now beginning to complain about "heavy legs" and leg cramps. What is going on? Who should he be consulting? We don't have much confidence in his internist, but his neurologist and orthopedic surgeon are good. No one seems to understand the origin of his previous clotting problems based on blood and other tests done to date. What are possible causes of this heavy leg feeling, should we be concerned, and who shall we consult? The TIA was very scary and involved memory loss....don't want to risk that again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.